# SDR SWAA2014102233298

- Difficulty date: October 2, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 47,872 hours, 21,380 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 6579137
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT HATCH PULL HANDLE LOOSE.  SECURED HANDLE IAW SOPM.
